# SDR SIMA200327901

- Difficulty date: October 4, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lockpin
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - FLT 4394 - DURING TAKEOFF, BOTH CAPTAIN AND FIRST OFFICER SEATS SLIDE OFF POSITION.  CREW WAS UNABLE TO SET LOCK PIN.  MAINTENANCE PERFORMED INSPECTION OF CAPTAINS AND FIRST OFFICERS SEAT LOCKING PIN AND SEAT TRACKS.  SEAT TRACKS AND LOCKING PINS WERE CLEANED AND LUBED.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
